# SDR MASA2016011012695

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 31,260 hours, 25,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL HANDLE DIFFICULT TO LIFT.  CLEANED PASSENGER DOOR INNER HANDLE SPRING, OPS NORMAL.
